Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

12 year kid, constantly tired after coming from school. Taking vitamin supplements, overweight. Advice?

Hi, My 12 year old Son (in a few weeks) Has just started secondary school. His day is different whereby he gets up at 6.30 and walks more around school. He is constantly tired by the time 7pm comes around. In fact tonight he went to bed without tea! He is a little overweight at present. He takes haliborange vitamins with omega 3 each day. I was concerned if there could be an underlying problem or it is just a case of new routine and lots to take in.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user .
first no need to worry .
from primary to secondary school definitely there would be more time in school and more study pressure . that creates tiredness .

u should allow him to take rest in afternoon for 2 hrs . so he will be ok in evening .
vitamin supplements are good .
increase healthy diet .
increase water intake .
just go for CBC to see hemoglobin level .
otherwise no need to worry
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor